Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 5, 2012, 7:24 PM MDT for Chouteau County, Montana. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2012, 7:24 PM MDT (01:24 UTC)
- Expired
- Jun 5, 2012, 8:15 PM MDT
- In force
- 51 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Chouteau County, MT
The radar
The Great Falls radar (KTFX), 98 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 7:35 PM MDT | HAIL 0.5 | 5 N Loma, MT | |
| Jun 5, 7:58 PM MDT | HAIL 1.25 | 8 W Big Sandy, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:37 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.4 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 2578 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS55 KTFX 060124
SVRTFX
MTC015-060215-
/O.NEW.KTFX.SV.W.0022.120606T0124Z-120606T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT TUE JUN 5 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 815 PM MDT.
* AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 13 MILES NORTHEAST OF FORT BENTON...MOVING
NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
NORTH CENTRAL CHOUTEAU COUNTY.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR NORTHWESTERN MONTANA.
&&
LAT...LON 4818 11075 4822 11060 4829 11052 4828 11025
4786 11026 4784 11053
TIME...MOT...LOC 0124Z 174DEG 35KT 4795 11041
$$
BRUSDA2 follow-up statements
288
WWUS55 KTFX 060141
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
741 PM MDT TUE JUN 5 2012
MTC015-060215-
/O.CON.KTFX.SV.W.0022.000000T0000Z-120606T0215Z/
CHOUTEAU MT-
741 PM MDT TUE JUN 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTH CENTRAL CHOUTEAU COUNTY...
AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTHEAST OF LOMA...OR 17 MILES SOUTHWEST OF BIG
SANDY...MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING
FOR NORTHWESTERN MONTANA.
LAT...LON 4792 11053 4818 11075 4822 11060 4829 11052
4828 11025 4791 11026
TIME...MOT...LOC 0141Z 174DEG 35KT 4806 11042
$$
BRUSDA912
WWUS55 KTFX 060212
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
812 PM MDT TUE JUN 5 2012
MTC015-060222-
/O.EXP.KTFX.SV.W.0022.000000T0000Z-120606T0215Z/
CHOUTEAU MT-
812 PM MDT TUE JUN 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHOUTEAU COUNTY
WILL EXPIRE AT 815 PM MDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS EXPIRED...HOWEVER THIS STORM REMAINS
SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT.
LAT...LON 4792 11053 4818 11075 4822 11060 4829 11052
4828 11025 4791 11026
TIME...MOT...LOC 0212Z 174DEG 35KT 4836 11047
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:10 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 5, 6:10 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 610 PM MDT TUE JUN 5 2012 UPDATED AVIATION SECTION .UPDATE... HAVE ADJUSTED THE FORECAST TO INCLUDE THE POSSIBILITY OF STRONGER THUNDERSTORMS IN AREAS WHERE THERE IS EITHER A SEVERE THUNDERSTORM WATCH OR A TORNADO WATCH. ALSO INCREASED PRECIPITATION AMOUNTS ALONG THE EAST SLOPES OF THE ROCKY MOUNTAINS FOR THIS EVENING. BLANK && .AVIATION... UPDATED 0010Z. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH THIS EVENING. A FEW OF THESE WILL CONTAIN HAIL TO ONE INCH IN DIAMETER AS WELL AS WIND GUSTS TO 50 KNOTS AND BRIEF IFR CEILINGS AND VISIBILITIES IN HEAVY RAIN. A WEATHER DISTURBANCE WILL MOVE NORTH THROUGH THE AREA AROUND MIDNIGHT INTO WEDNESDAY MORNING. THIS WILL CONTINUE THE THREAT OF SHOWERS AND POSSIBLY THUNDERSTORMS AFTER MIDNIGHT INTO WEDNESDAY MORNING. AGAIN THERE WILL BE A THREAT OF IFR CEILINGS AND VISIBILTIES IN THE SHOWERS AND POSSIBLE THUNDERSTORMS AFTER MIDNIGHT. FROM LATE WEDNESDAY MORNING INTO WEDNESDAY AFTERNOON EXPECT VFR CONDITIONS. HOWEVER THERE WILL BE GUSTY SOUTHWEST WINDS. BLANK && .PREV DISCUSSION... /ISSUED 240 PM MDT TUE JUN 5 2012/ TONIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF WILL MOVE OVER THE ROCKIES TONIGHT. STRONG STORMS WILL DEVELOP OVER THE SOUTHWEST ZONES AND DEVELOP NORTH DURING THE EVENING. MOIST...UNSTABLE CONDITIONS AHEAD OF THIS TROF WILL KEEP CONDITIONS IN PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN ZONES INTO THE EVENING. PORTIONS OF THE CWA TO THE NORTH AND NORTHEAST WILL DEVELOP CAPES IN EXCESS OF 2500 AND VERY STRONG HELICITY. SEVERE THUNDERSTORMS AND/OR TORNADOES ARE POSSIBLE WITH THESE CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR MARIAS PASS FROM MIDNIGHT THROUGH WEDNESDAY. SNOW ACCUMULATIONS ELSEWHERE WILL GENERALLY BE AT HIGHER ELEVATIONS. STRONG WINDS WILL DEVELOP AFTER MIDNIGHT OVER THE NORTHERN ROCKIES. MODELS ARE NOT CONSISTENT WITH THE STRENGTH OF THESE WINDS AND WILL KEEP FORECASTED VALUES BELOW WARNING CRITERIA. STRONG WEST WINDS WILL CONTINUE THROUGH WEDNESDAY AND TEMPS WILL BE MUCH COOLER. THE AIRMASS WILL WARM THURSDAY AND TEMPS WILL TREND BACK TOWARDS SEASONAL NORMALS. ZELZER THURSDAY THROUGH TUESDAY NIGHT...LONG RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT FOR MOST OF THIS PERIOD...BUT THERE ARE SOME DIFFERENCES IN THE LATER PORTION. AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE TFX CWA THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE EXITING SHORTWAVE TROUGH AND AHEAD OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. THIS WILL KEEP A CHANCE OF SHOWERS OVER THE MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA THURSDAY...AS TEMPERATURES WARM TO NEAR SEASONAL AVERAGES. THE FORECAST MODELS ARE A BIT MORE AGGRESSIVE WITH SPREADING PRECIPITATION OVER THE AREA WITH THE NEXT PACIFIC SYSTEM...SO HAVE INCREASED THE CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR ACTIVITY WILL BE FRIDAY AFTERNOON AND EVENING ALONG THE LEADING EDGE OF THE SYSTEM AND IN THE VICINITY OF A FAIRLY STRONG ASSOCIATED COLD FRONT. SLIGHTLY WARMER THAN NORMAL TEMPERATURES ON FRIDAY WILL COOL TO ALMOST 10 DEGREES BELOW NORMAL BEHIND THE COLD FRONT ON SATURDAY. ANOTHER GOOD CHANCE FOR SHOWERS IS EXPECTED DURING THE SATURDAY NIGHT THROUGH SUNDAY NIGHT PERIOD AS THE PACIFIC LOW PRESSURE SYSTEM ACTUALLY MOVES THROUGH THE AREA. A WEAK CANADIAN COLD FRONT WILL ALSO SWING SOUTH THROUGH THE AREA IN THE WAKE OF THE SYSTEM SUNDAY AND SUNDAY NIGHT...KEEPING TEMPERATURES AROUND 10 DEGREES BELOW NORMAL. AFTER THIS PERIOD...THE MODELS HAVE SOME DISAGREEMENT. GFS/ECMWF/GEM ALL HAVE AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE AREA IN THE WAKE OF THE PACIFIC SYSTEM...BUT THE GFS MOVES A DISTURBANCE THROUGH THE RIDGE. THEREFORE...HAVE KEPT A SLIGHT CHANCE OF SHOWERS IN THE FORECAST...BUT KEPT THE CHANCE LESS THAN CLIMATOLOGICAL NORMALS. MODELS ARE IN SOMEWHAT BETTER AGREEMENT WITH TEMPERATURES...SO HAVE KEPT THEM NEAR TO SLIGHTLY ABOVE NORMAL FOR THE MONDAY THROUGH TUESDAY NIGHT PERIOD. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 44 56 39 72 / 80 30 0 10 CTB 42 51 37 68 / 80 60 10 10 HLN 44 59 37 74 / 80 40 0 10 BZN 38 60 32 72 / 60 20 0 10 WEY 32 48 27 63 / 60 20 10 10 DLN 35 56 34 70 / 70 40 0 10 HVR 49 63 39 74 / 50 20 10 10 LWT 43 59 34 69 / 50 10 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM MDT THIS EVENING BLAINE...CASCADE... CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL... JUDITH BASIN...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT... SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...BLANK LONG TERM...BRUSDA AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 4:33 AM MDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 433 AM MDT TUE JUN 5 2012 MTZ047-061045- BLAINE- 433 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR CLEAR CREEK IN BLAINE UNTIL FURTHER NOTICE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>015-044>046-048>055-061045- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 433 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jun 5, 6:10 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
610 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 7 SW BELT 47.31N 111.03W
06/05/2012 E50 MPH CASCADE MT TRAINED SPOTTER
ESTIMATED 50 MPH WINDS
&&
MERCERLocal storm report, Jun 5, 6:20 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
620 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL DENTON 47.32N 109.95W
06/05/2012 E1.75 INCH FERGUS MT FIRE DEPT/RESCUE
ESTIMATED GOLF BALL SIZE HAIL WITH FUNNEL CLOUD
OBSERVED
&&
MERCERLocal storm report, Jun 5, 6:32 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
632 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 4 NNE WINDHAM 47.13N 110.11W
06/05/2012 E1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
0600 PM HEAVY RAIN 4 NNE WINDHAM 47.13N 110.11W
06/05/2012 M1.15 INCH JUDITH BASIN MT TRAINED SPOTTER
&&
UTTECHLocal storm report, Jun 5, 6:48 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
648 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO HOBSON 47.00N 109.87W
06/05/2012 JUDITH BASIN MT PUBLIC
TORNADO SPOTTED ON THE GROUND WITH DAMAGE
&&
MERCERLocal storm report, Jun 5, 6:56 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
656 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO COFFEE CREEK 47.35N 110.08W
06/05/2012 FERGUS MT LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT CONFIRMED TORNADO ON GROUND WITH
LARGE PATH AND DAMAGE
&&
MERCERLocal storm report, Jun 5, 7:01 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
701 PM MDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 16 E GERALDINE 47.60N 109.92W
06/05/2012 E1.00 INCH CHOUTEAU MT PUBLIC
ESTIMATED 1.0 INCH PLUS SIZE HAIL
&&
MERCERThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:06 PM MDT | Special Weather Statement | TFX | Beaverhead | 39 min |
| Jun 5, 6:08 PM MDT | Special Weather Statement | TFX | Cascade | 67 min |
| Jun 5, 6:11 PM MDT | Tornado Warning | TFX | Chouteau, Fergus, Judith Basin | 49 min |
| Jun 5, 6:16 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 59 min |
| Jun 5, 6:52 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Fergus | 23 min |
| Jun 5, 7:06 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Fergus, Hill | 24 min |
| Jun 5, 7:29 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 46 min |
| Jun 5, 8:03 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jun 5, 8:09 PM MDT | Tornado Warning | TFX | Chouteau, Hill, Liberty | 45 min |
| Jun 5, 9:02 PM MDT | Special Weather Statement | TFX | Liberty | 43 min |
| Jun 5, 9:04 PM MDT | Special Weather Statement | TFX | Teton | 41 min |
| Jun 5, 9:29 PM MDT | Special Weather Statement | TFX | Chouteau | 61 min |
| Jun 5, 9:35 PM MDT | High Wind Watch | TFX | 7 hr | |
| Jun 5, 10:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 5, 10:12 PM MDT | Special Weather Statement | TFX | Chouteau | 48 min |
| Jun 6, 4:20 AM MDT | High Wind Warning | TFX | 16 hr | |
| Jun 6, 9:39 AM MDT | River Flood Warning | TFX | Cascade | 3 days |
| Jun 6, 9:39 AM MDT | River Flood Warning | TFX | Cascade | 3 days |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.